MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Comet¿ II; Wire, guide, catheter

BOSTON SCIENTIFIC CORPORATION Comet¿ II; Wire, guide, catheter
Model Number H74939359110
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Vascular Dissection (3160)
Date of Event 02/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
Ffr "[fractional flow reserve]" procedure was being performed on patient.The tip of the ffr wire broke inside the patient's coronary artery.It was retrieved with a snare; a dissection of the artery was caused, and the vessel was stented.Patient remained stable the entire procedure.

Brand Name
Comet¿ II
Common Device Name
Wire, guide, catheter
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key50150415
Report Number50150415
Device Sequence Number9407857
Product Code DQX
UDI-Device Identifier08714729960140
UDI-Public(01)08714729960140
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/23/2026
Report Date (Section F) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberH74939359110
Device Catalogue NumberH74939359110
Device Lot Number34316310
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/05/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/05/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA07/30/2026